# SDR VNAA0106002

- Difficulty date: June 3, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 14,589 hours, 12,729 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Condition: Failed
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW RECEIVED NO GEAR DOWN INDICATION FOR THE NOSE GEAR.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK.  THE CREW DECLARED A EMERGENCY  AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR INDICATION BULB IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
